Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Had HPV.Large clots during period.On Ibuprofin and birth control pills. Advice

I have had my period since this past Monday. It was heavy for 4 or 5 days then seemed to lesson. This afternoon I started getting cramps then bled through a super tampon to the extent it was running down both legs. I passed a few very large clots. I have had a biopsy and have had abnormal paps where they told me I had HPV. My Dr. gave me a perscription for 800 ml of Ibuprofin and had me take my birth control pill for 3 consecutive months. I am 43 and will be 44 in June. Any advice?
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
OBGYN 's  Response
Thanks for posting your query.
Abnormal bleeding at age of 44 needs intervention.
Consult your gynecologist & get hysteroscopy directed endometrial biopsy done to rule out any endometrial pathology.
You are HPV positive also so get regularly pap smear test done to detect any further abnormality.
I hope your query has been answered.
I will be available for your further queries.
Answered: Thu, 27 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor